# SDR 2004UALA01015

- Difficulty date: November 3, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 17,186 hours, 6,123 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TANK FUEL BOOST PUMPS FAULTED AND UNABLE TO CORRECT FUEL IMBALANCE.  DUE TO FUEL IMBALANCE WITH BOTH RIGHT WING NR 1 AND 2 BOOST PUMPS INOPERATIVE. THE AIRCRAFT DIVERTED, RT WING NR 2 BOOST PUMP CONTACTS WERE CLEANED AND THE NR 1 RIGHT WING BOOST PUMP WAS REPLACED.
